BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, vol.42, no.5, pp.2795-2805, 2019 (Journal Indexed in SCI)
Article / Article
Title of Journal :
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY
The aim of this paper is to introduce a Dunkl generalization of the operators including two-variable Hermite polynomials which are defined by Krech and to investigate approximating properties for these operators by means of the classical modulus of continuity, second modulus of continuity and Peetre's K-functional.